# SDR R61A20170423319

- Difficulty date: April 23, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,744 hours, 18,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - AFT PAX DOOR BEAM CORRODED AROUND FWD AND AFT GIRT BAR FITTINGS AS MARKED. REMOVED AND REPLACED AFT PASSENGER DOOR THRESHOLD BEAM REF SRM 51-41-02, 51-43-0, 51-43-02 AND AMM 20-10-01.
